Departmental Bulletin Paper 精巣腫瘍に対するEtoposide を含む化学療法後に治療関連白血病を発症した1例
Therapy-Related Acute Myeloid Leukemia Following Etoposide Based Chemotherapy in Germ Cell Tumor

奥村, 悦久  ,  大饗, 政嗣  ,  白石, 裕介  ,  宗田, 武  ,  金丸, 洋史  ,  有馬, 靖佳

62 ( 5 )  , pp.271 - 274 , 2016-05-31 , 泌尿器科紀要刊行会
A 27-year-old man visited our hospital with painless swelling of the left scrotum. Hematologic studies showed the following levels of lactate dehydrogenase, 3, 171 IU/l ; alpha-fetoprotein, 2.2 ng/ml ; and β- human chorionic gonadotropin, 0.4 ng/ml, and abdominal computed tomography revealed a mass of 10×8 ×4 cm in the left testis, and that of 3.5×3.0×5.0 cm in the left renal hilar lymph node, without any other metastasis. Left high inguinal orchiectomy was performed, and histopathological examination revealed mixed form with seminoma and teratoma. He was diagnosed to have a left germ cell tumor with left renal hilar lymph node metastases, pT1, N3, M0, stage II C, indicating poor prognosis with IGCCC. The patient received four cycles of chemotherapy, COMPE regimen (CDDP, VCR, MTX, PEP, VP-16 [etoposide]). After lactate dehydrogenase, alpha-fetoprotein, and β -human chorionic gonadotropin all normalized, retroperitoneal lymph node dissection was performed. Histopathological examination revealed only a mature teratoma. Two and half years later, hematologic studies showed blast transformation. Bone marrow biopsy revealed acute myeloblastic lymphoma (M2). The patient received one cycle of AraC and daunorubicin, one cycle of high dose AraC, and three cycles of AraC and mitoxantrone. After chemotherapy, he has maintained a disease-free status for 11 years. In this case, etoposide, a topoisomerase II inhibitor, was the presumed cause of therapy-related acute myeloid leukemia. After administering chemotherapeutic agents especially etoposide, it is important to check blood count periodically for a long time.

Number of accesses :  

Other information